Show simple item record

dc.contributor.authorHunter, Jeffrey J.
dc.date.accessioned2013-05-08T21:01:10Z
dc.date.available2013-05-08T21:01:10Z
dc.date.issued2002
dc.identifier.citationHunter, J.J. (2002), Stationary distributions and mean first passage times of perturbed Markov chains, Research Letters in the Information and Mathematical Sciences, 3, 85-98en
dc.identifier.issn1175-2777
dc.identifier.urihttp://hdl.handle.net/10179/4371
dc.description.abstractStationary distributions of perturbed finite irreducible discrete time Markov chains are intimately connected with the behaviour of associated mean first passage times. This interconnection is explored through the use of generalized matrix inverses. Some interesting qualitative results regarding the nature of the relative and absolute changes to the stationary probabilities are obtained together with some improved bounds.en
dc.language.isoenen
dc.publisherMassey Universityen
dc.subjectStationary distributionen
dc.subjectMarkov chainsen
dc.subjectFirst passage timeen
dc.titleStationary distributions and mean first passage times of perturbed Markov chainsen
dc.typeArticleen


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record